The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (537 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 647–652
DOI: 10.4171/ZAA/644

Published online: 1995-09-30

Generalized Euler-Frobenius Polynomials

Lothar Berg[1]

(1) Universität Rostock, Germany

No abstract available for this article.

Keywords: Euler-Frobenius polynomials, difference equations, functional equations

Berg Lothar: Generalized Euler-Frobenius Polynomials. Z. Anal. Anwend. 14 (1995), 647-652. doi: 10.4171/ZAA/644